Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: MathComputSci

Search In Journal Title:

Abbravation: Mathematics in Computer Science

Search In Journal Abbravation:

Publisher

SP Birkhäuser Verlag Basel

Search In Publisher:

DOI

10.1007/s00706-009-0115-9

Search In DOI:

ISSN

1661-8289

Search In ISSN:
Search In Title Of Papers:

On Brylawski’s Generalized Duality

Authors: Gary Gordon
Publish Date: 2012/07/07
Volume: 6, Issue: 2, Pages: 135-146
PDF Link

Abstract

We introduce a notion of duality—due to Brylawski—that generalizes matroid duality to arbitrary rank functions This allows us to define a generalization of the matroid Tutte polynomial This polynomial satisfies a deletioncontraction recursion where deletion and contraction are defined in this more general setting We explore this notion of duality for greedoids antimatroids and demimatroids proving that matroids correspond precisely to objects that are simultaneously greedoids and “dual” greedoids


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: